# SDR 96ZZZX1982

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55NW
- Make and model: Agusta A109A2
- Aircraft serial: 7267
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 10902000294
- Condition: Cracked
- Location: Rt Sync Elev
- Part time: 3,580 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SYNC ELEVATOR CRACKS SHOWED ALONG EDGE OF INBOARD RIB.  RIB PN 109-8200-02-59 AND PN 109-0200-04-7.  FURTHER DISASSEMBLY REVEALED CRACKS IN FORWARD SPAR AND SPAR DOUBLER PN 109-0200-02-49 AND AFT SPAR AND DOUBLER PN 109-0200-02-33.  CRACKING APPEARS TO DEVELOP FROM LOOSENING OF THE ATTACH ANGLES LOCATED ON THE SPARS AND ATTACHED TO THE INBOARD RIB.
